# SDR ASMF200608019

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 8,474 hours, 4,582 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RADAR FAILED.  RADAR TRANSCEIVER CONNECTOR WAS CLEANED AND FIM 34-43-814 PROCEDURE WAS PERFORMED, TESTED CORRECT.
